# SDR IPXA2024040293945

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 116,929 hours, 20,039 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1211342005
- Part serial: TB101
- Condition: Corroded
- Location: Lt Vsv
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** EMERGENCY DECLARED *** #1ENG FAILURE SHORT FINAL SECURED . ON GND _N1 ROLLED BACK ACTUATOR INSTALLATION CHECK OK AS RII INSPECTOR
